I'm 35, about 2 months ago I had some redness upon my urethra opening with some discomfort. It was followed shortly my pain in the urethra. I have had a thin stream of urine for a while now and never realized it was a big deal. Now it has become a split stream only coming together if I force my urine out. I went to a clinic when this all started and they gave me arithromicin 2 mg, and did a swab test for gonorhea and clamidia. They also drew blood for syphylis. Later I was told the tests all came out negative. I went to a urologist who told me after a cystoscopy that there was some inflimation but no sign of stricure. I still have the pain 6 weeks later and also get pains in abdomen area. What could be causing my stream of urine to be so thin? and the pain? when i took the std test they never asked when i last urinated. I am hoping results were right. i get a slight burning constantly. Should I see another doctor?
You need to be evaluated for a problem with the functioning of your bladder. This is called a "urodynamic evaluation" or cystometrogram and uroflow. Your bladder will be catheterized and fluid will be run into your bladder at a constant rate. The examiner will want to know what you are feeling at various times and will record the pressures in your bladder when you are filling and when you urinate. Hopefully this will uncover the basic problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.